# SDR DALA2021090805308

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,601 hours, 29,191 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 DURING PRESSURIZATION TEST WAS FOUND R1 DOOR EVACUATION SLIDE HANDLE NOT FULLY DISARM. CORRECTIVE ACTION: SUMMARY OF NRC 00376: GIRT BAR SYSTEM TEST WAS PERFORMED PER B757-200 AMM 52-11. (1937767)
